# SDR QXEA200601424

- Difficulty date: June 4, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 NR 2 NACELLE HAS A .5 INCH LONG HORIZONTAL CRACK ON OUTBOARD SKIN AT APPROXIMATELY STATION XN125 AND ZN0.08.  REPAIRED IAW DHC-8-200 SRM 51-20-16 AND RD 8-54-1193, STEPS 1-9.
